MAUDE Adverse Event Report: Gyrus ACMI, Inc. EZDILATE BALLOON DILATOR (FW) 18-19-20; Dilator, Esophageal

Gyrus ACMI, Inc. EZDILATE BALLOON DILATOR (FW) 18-19-20; Dilator, Esophageal
Model Number BD-400P-2080
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code Laceration(s) of Esophagus (2398)
Date of Event 07/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a therapeutic egd (esophagogastroduodenoscopy) the balloon only partially deflated.Attempts to remove the balloon both through the scope and simultaneously with the scope was met with resistance.There was an injury to the esophagus with mid to moderate amount of bleeding which required clipping.After the scope was removed from the patient, the balloon was removed without being cut and it was noted that the balloon was bunched at the end.The reported event resulted in a procedural prolongation of less than 30 minutes.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
EZDILATE BALLOON DILATOR (FW) 18-19-20
Common Device Name
Dilator, Esophageal
Manufacturer (Section D)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50083150
Report Number3011050570-2026-00770
Device Sequence Number21512659
Product Code KNQ
UDI-Device Identifier00821925033214
UDI-Public00821925033214
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
Exempt-KNQ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBD-400P-2080
Device Lot Number522762
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/05/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/10/2026
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown